MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number VH-3000
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
An elderly male patient with 2 week history of chest pain was scheduled to undergo a coronary artery bypass graft.While harvesting the greater saphenous vein, the plastic part of the bovie tip of the vasoview hemopro broke off inside the patient's right leg.A new vasoview hemopro kit was opened and used to successfully retrieve the plastic parts inside the patient's leg.Please refer to two previous reported incidents with broken and cracked tip- same product.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key9172728
Report Number9172728
Device Sequence Number2323844
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public(01)00607567700345(17)200724(10)25147427
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/18/2019
Report Date (Section F) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3000
Device Catalogue NumberVH-3000
Device Lot Number25147427
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight114
Date Report Sent to FDA09/18/2019